A tip of the iceberg? The probability of catching cartels

Ormosi, Peter (2014) A tip of the iceberg? The probability of catching cartels. Journal of Applied Econometrics, 29 (4). 549–566. ISSN 0883-7252

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > Norwich Business School
Depositing User: Pure Connector
Date Deposited: 10 Sep 2013 05:38
Last Modified: 21 Apr 2020 21:48
URI: https://ueaeprints.uea.ac.uk/id/eprint/42871
DOI: 10.1002/jae.2326

Actions (login required)

View Item View Item